I've been experiencing palpations since May 10th of this year, I took a stress test, EKG, blood tests, echocardiogram and also I wore a monitoring device for 7 days, everything was normal. Also my doctor prescribe Propranolol 10mg and it seems as if the palpations are more frequent than usual. Could you please suggest a solution to my problem?
By 'palpitations', I'm assuming you mean PACs and/or PVCs. If that it the case, I would recommend you 1.) Try changing your diet. and 2.) Stop worrying about them.
A diet low in salt, sugar and fat helps many people out with their PACs and PVCs. Also, make sure to drink lots of water and exercise if possible. And, as you probably know, the big things to avoid are caffeine and alcohol which cause them in some people.
Not worrying about them is easier said than done but is a must if you're going to accept them. Accepting that PACs and PVCs are a part of your life and realizing that they can occur frequently and not harm you is an important part of lessening them. Or at least lessening their impact.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.